# SDR ASAA2012101693153

- Difficulty date: October 16, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 22,286 hours, 6,848 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 19,543 hours, 5,852 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE DRIVE LIGHT OFF.  REPLACED NR 1 ENGINE IDG IAW MM 24-11-11.  OPS CHECKED NORMAL, NO LEAK NOTED.
